Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What is the difference between fertigyn and Koragon?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5621 Questions
Hi, I m 26 yrs old and my doctor suggest me Koragon hp 5000for my right Ovarian ... she dint get pregnancy and today her doctor given her the FERTIGYN 5000 injection . .... Difference between contin, oxicotin in terms of strength, pain relief?
Posted Fri, 1 Nov 2013 in Pregnancy
Answered by Dr. Aarti Abraham 20 minutes later
Brief Answer:

Detailed Answer:
Thanks for your query.
Contin contains morphine, while oxycontin has oxycodone which is a morphine ( opiod ) derivative.
In terms of pain relief, contin is slightly superior though oxycontin is comparable.
Both can be taken , only on prescription however, and not for prolonged periods as they are habit forming.
ALso, probably a key word was omitted when you typed your question.. as you did not mention for WHAT Koregon and Fertigyn was given . You have written " right ovarian " but probably there was a typing error.
Please do write back with more details and specific queries.
All the best.
Looking forward to hearing from you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor